Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Anal fissure, constipation. Concerned about addiction to dulcolax

doctor,i'm 19 years old.( female ) i have constipation for over 3 some medical treatments.there at doctors said has a fissure in anus.although i drunk lot of medicines,no relief to my constipation.i use dulcolax pills as an aperient from beggin.and i use it i've been addicted to dulcolax .can't go to toilet without it.once i tried to stop this.then couldn't go toilet about 5 days.want to stop this.what should i do?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
At this age having constipation might be due to,
Less food intake,
Less use of green vegges and fiber containing food,
Less water intake,
Lack of active exercise.
Do not make a habit of taking dulcolax.
Do regular physical exercise like running,swimming.
Do abdominal recti exercise.
Avoid junk food or change food style.
Take fresh fruits like oranges,papita, banana,
Take plenty of water.
Ok and bye.
Answered: Tue, 4 Jun 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor